# SDR FDEA202203270703

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-300
- Aircraft serial: 42707
- Aircraft time: 17,464 hours, 6,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Component: Battery, UNKNOWN
- Component part number: 20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST, FOUND DID NOT ILLUMINATE ALL  EMER LIGHTS EVEN WHEN EMER SW ON.   R & R'ED EMER LT BATTERY PACK AND FUNCTION CHECKED  NORMAL PER AMM 33-51-07-2. A/C OK FOR SERVICE.
